# SDR FDEA201303130565

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 37,853 hours, 17,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: FEC8087
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND IN POSITION NR 1 OR NR 2.  COMPLIED W/ QRH -  MANUAL   EXTENSION OK.  EMERGENCY DECLARED.  T/S IAW TSM 32-61-00. PREFORMED BITE TEST PROX DET. BOX FOUND FAULT CODES P2, P4.   (EXTERNAL PWR SUPPLY BUS). IAW MM 32-33-00-02 RESTORED FREEFALL  EXTENSION SYS TO NORMAL OPERATING CONDITION. GEAR DOORS CLOSED AND GEAR PINS INSTALLED.  GEAR PINS REMOVED AND STOWED IN COCKPITS FOR FLIGHT.  CHECKED  WIRING AT LANDING GEAR SELECTOR VALVE REF AWM 32-31-01.  ALL CHECKS NORMAL.  R & R ELECTRO HYD VALVE 3GA REF MM 32-31-12-04.   VALVE LEAKS CHECKS GOOD.  PERFORMED OPS/INSPECTION CHECK REF MM 32-31-12-06. OPS CHECK OF GEAR AND LIGHTS NORMAL.
